Archived

This topic is now archived and is closed to further replies.

TANNING with differin

15 posts in this topic

Well I know it says not to, but I had to go tanning today i couldnt take it nemore!!! ive been on differin for 3 weeks and its really helped my skin!! i just hope this doesnt ruin it! :? did ne1 tan while on this or a drug like it im scared...right now my face looks tan not burnt but who knows? whats the worst that could happen??

Share this post


Link to post
Share on other sites

You can easily develop dark brown pigmentation spots if you tan naturally or artificially while on Differin. Differin makes your skin much more susceptible to sun damage. Tanning while on Differin is a definite no-no.

Share this post


Link to post
Share on other sites

You know, this is a good subject. I have been on so many acne treatments over the years, I have got used to avoiding prolonged sun exposure. I am almost as white as a ghost. I would like to be able to tan from time to time. Infact, last time I used a BP cream with toner, (to cover the bags under my eyes), I ended up getting a sunburn on my eyelids! Hurt like heck. What can be done to get a tan, and be ance free. The whiter you get, the more the red spots show up.

Share this post


Link to post
Share on other sites

I actually think the effects of sun with acne products depends a lot on the person...my skin never burned before and it didnt burn yesterday when i tanned...and as for spots ya that kinda scares me but i cant take this paleness nemore!! im not sayin im gonna go tanning like every single day maybe just once a week until im where i wanna be again....is there ne1 out there who tans while on an acne product???

Share this post


Link to post
Share on other sites

YEAH i asked my derm if i could go on the sunbeds while i was on BP AND DEFFERIN AND MINOYCLINE, cause i was clueless and i didnt wanna just go ahead and do it and then wreck my skin, so i asked and he said that it is a big no no, but i have stopped both creams now cause they didnt work so i am going to start going on sunbeds soon, hopefully it wont wreck my skin cause i am stil on minocycline

Share this post


Link to post
Share on other sites

does anyone know how long i should wait after starting retin-a 0.025% before I can start tanning again???

3months?

6month?

ever?

Share this post


Link to post
Share on other sites

Do u mean u have stopped using it or ur still on it and u wanna tan?? i dont think ur supposed to at all while on it, but i did and nothing happened...but i am on differin i think they are similar but maybe not

Share this post


Link to post
Share on other sites

Don't tan on Differin. Don't tan on Retin-A. Don't tan on Tazorac. Don't tan on Accutane. Don't tan on Doxycycline. Don't tan on Minocin. Hmmm...starting to see the common thread? :D

Share this post


Link to post
Share on other sites

why not tan and use a cloth to cover ur face...? I guess that would make it uneven but fuckit, its not worth risking the damage to ur skin. Even if u didnt notice any adverse effects of the first tanning....I would def suggest not to tan ur face again, could cause problems.

-Cory


If I had a dime for every time you walked away, I could afford to not give a shit, and buy a drink and drown the day.


Share this post


Link to post
Share on other sites

Well I won't tan again dont worry...my face didnt burn at all like it said but it got tan and looked good that day but then yesterday it looked horrible...not burnt just shitty i cant explain it...but im not sure if its from tanning but im not gonna try again lol :D

Share this post


Link to post
Share on other sites

i used to be on benzaclin, and i tanned all the time while using that. I never had it on while i was tanning, but i was using it at nights before bed. I saw no peeling or anything, just a nice tan!~ Of course benzaclin isnt retin-a or tazorac, but my skin was fine with tanning with benzaclin.

Share this post


Link to post
Share on other sites

I know this is a shitty fact, and I tan too sometimes living in the south where it's 95 degrees for like 9 months out of the year, but tanning is sooooo bad for you. Try to be safe and don't do it very often. I've come to the realization that I would rather be a little pale than look like a leather bag when I'm 40. I know you guys already know this - Just looking out for you. :X . I'm only 22 and I've started to get wrinkles under my eyes, totally freaks me out. NO MORE TANNING FOR ME!!!!!!!!!!!!!!! :oops:

Mercer


shiver me timbers!


Share this post


Link to post
Share on other sites

Sorry for big bump, I googled and came here.

The question is: If you were young and stupid, didn't know shit and still used differin and was exposed to sun alot. What do you do? My nose has been permanently red for nine years, which I have ignored by covering it somewhat. But now I want to deal with it and hopefully get normal skin again.

What would you do?

Share this post


Link to post
Share on other sites

Don't tan on Differin. Don't tan on Retin-A. Don't tan on Tazorac. Don't tan on Accutane. Don't tan on Doxycycline. Don't tan on Minocin. Hmmm...starting to see the common thread? smile.png

Don't tan period. hifive.gif


My 3 co2 laser fraxel:repair journal w/ photos-

Good read-

http://ajcn.nutrition.org/content/86/1/107.full


Share this post


Link to post
Share on other sites